# SDR DALA2016062504932

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN Y=1322 AND Y=1220 AT C3 COMPARTMENT.  TIE TRACK WAS REPLACED IAW SRM 51-10-4, 51-30-1 AND 51-30-5.
